# SDR SIMA20140919010

- Difficulty date: September 19, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 27,709 hours, 23,718 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

123BL INNER FWD FRAME CRACKED AT EYELET.  ACCOMPLISHED REPAIR OF 123BL INNER FWD FRAME CRACK IAW ERS-EM-5200-220.  SEE TURNOVER FOR DETAILS.
